# SDR ASOA20140210014

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 33,319 hours, 25,496 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED AN ABORTED TAKEOFF AT 125 KTS WITH TAKEOFF THRUST SELECTED.  ENGINES ONLY PRODUCED 81 PERCENT N1 WITH THRUST LEVERS IN THE DETENT DURING TAKEOFF ATTEMPT. MAINTENANCE INSPECTED AND PERFORMED FIM TASK 72-00-00-810-816.  ALSO COMPLIED WITH TASK 72-00-00-710-003. ALL RECORDED VALUES WERE WITHIN LIMITS.  NO DEFECTS WERE FOUND. THE ACFT WAS RELEASED FOR SERVICE.
